Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Binghamton, NY

August 19, 2011Seneca County, New York

NWS Binghamton, NY issued this special weather statement at Aug 19, 2011, 4:04 PM EDT for Seneca County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 4:04 PM EDT (20:04 UTC)
Expired
Aug 19, 2011, 5:00 PM EDT
In force
56 min
Issued by
NWS Binghamton, NY

County Seneca County, NY

The radar

The Binghamton radar (KBGM), 100 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WWUS81 KBGM 192004
SPSBGM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
404 PM EDT FRI AUG 19 2011

NYZ015>017-192100-
CAYUGA NY-SENECA NY-YATES NY-
404 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL SENECA...NORTHEASTERN
YATES AND WEST CENTRAL CAYUGA COUNTIES...

* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  KENDAIA...AND MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WILLARD AND BORDER CITY AT 415 PM EDT...
  KENDAIA AT 420 PM EDT...
  ROSE HILL AT 425 PM EDT...
  MAC DOUGALL AT 430 PM EDT...
  ROMULUS AT 435 PM EDT...
  WATERLOO AND HAYTS CORNERS AT 445 PM EDT...
  FAYETTE AT 455 PM EDT...
  EAST VARICK AND CANOGA AT 500 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4277 7699 4287 7699 4288 7698 4298 7664
      4272 7654 4268 7689 4268 7707 4277 7710

$$

SLI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:34 PM EDT, 30 minutes earlier.

Area forecast discussion, Aug 19, 3:34 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
334 PM EDT FRI AUG 19 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL GRADUALLY MOVE EAST OF THE REGION
THIS EVENING...WITH SHOWERS AND THUNDERSTORMS DIMINISHING AFTER DARK.
HIGH PRESSURE WILL BRIEFLY RE-ASSERT ITSELF LATER TONIGHT AND
SATURDAY...WITH RAIN-FREE WEATHER. OUR NEXT ROUND OF SHOWERS AND
THUNDERSTORMS WILL COME SUNDAY...AS A COLD FRONT APPROACHES FROM
THE NORTHWEST.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPDATED AS OF 215 PM... WILL NEED TO KEEP THIS BRIEF...DUE TO
ONGOING SVR WX.

CONVECTIVE COVERAGE CONTINUES TO GROW THIS AFTN...MAINLY ACROSS
THE TWIN TIERS...AS EXPECTED. AS SUPPORTING UPPER-LVL WAVE CROSSES
PA/SRN NY THROUGH LATE AFTN/EARLY EVE...SHRA/TSRA WILL REMAIN
FAIRLY NUMEROUS...WITH SOMEWHAT LESS COVERAGE IN THE FAR NRN ZONES.

WW 791 REMAINS IN EFFECT UNTIL 01Z...BASICALLY E OF THE I-81
CORRIDOR. ML CAPES 1000-1500 THIS AREA...WITH ENOUGH DRY AIR
ALOFT...AT LEAST INITIALLY...TO SUPPORT MARGINALLY SVR HAIL.
HOWEVER...AS TIME GOES ON THROUGH THE LATE AFTN HRS INTO THIS
EVE...WE FEEL THE THREAT WILL TRANSITION MORE TO +RA...AS THE
COLUMN MOISTENS DUE TO REPEAT CELL DEVELOPMENT...WITHIN A WEAK
SHEAR ENVIRONMENT...AND SMALL MBE VECTORS NOTED. A FF WATCH HAS THUS
BEEN ISSUED FOR NY'S SRN BORDER COUNTIES AND NE PA...UNTIL 03Z.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
UPDATED AS OF 330 PM... A RESPITE EXPECTED SAT...AS NY/PA WILL
RESIDE UNDERNEATH SHORT-WV RIDGING ALOFT. THUS...WE'RE LOOKING FOR
A FAIR AMT OF SUNSHINE...WITH RAIN-FREE CONDITIONS.

ANOTHER UPPER-LVL TROUGH AND ASSOCIATED SFC FRONT WILL BEGIN TO SLOWLY
APPROACH LATE SAT NIGHT...THEN PUSH ACROSS THE AREA BY LATE SUN.
SHWRS/TSTMS COULD SNEAK INTO OUR FAR NRN/WRN ZONES AFTER 06Z
SUN...WITH COVERAGE INCREASING DURING THE DAY INTO SUN
EVE...BEFORE EXITING TO THE E LATE SUN NIGHT.

OTHER THAN A FEW PSBL LINGERING -SHRA OVER THE FAR NRN ZONES ON
MON...NEAR THE SRN EDGE OF A PASSING UPPER-LVL WAVE...DRIER WX
SHOULD RETURN.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
LONG TERM POPULATED WITH HPC GUIDANCE GIVEN THE STORMS. BEST SHOT
AT DRY WEATHER EARLY IN THE WEEK WITH A FRONT WEDNESDAY INTO THURSDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
IFR CIGS AND VSBYS POSSIBLE IN TSRA AT THE SOUTHERN TERMINALS
THROUGH 22Z. AFTER THAT TIME VFR WEATHER EXPECTED UNTIL LATER
TONIGHT WHEN IFR FOG IS POSSIBLE...ESPECIALLY IN TERMINALS THAT
SEE RAIN TODAY.

OUTLOOK...

FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS
LIKELY AFTER 06Z AT ELM.

SAT... MAINLY VFR.

SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS.

TUE...IMPROVEMENT BACK TO VFR.

WED...MVFR POSSIBLE IN SHOWERS/STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ022-024-
     055>057-062.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Aug 19, 3:36 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
336 PM EDT FRI AUG 19 2011

NYZ009-015>018-023-025-036-037-044-201945-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
336 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING.
LOCALLY STRONG WINDS AND HAIL COULD ACCOMPANY ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ056-057-062-PAZ039-040-043-044-047-048-072-201945-
BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
336 PM EDT FRI AUG 19 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ045-046-201945-
CHENANGO-OTSEGO-
336 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022-024-055-PAZ038-201945-
STEUBEN-CHEMUNG-TIOGA-BRADFORD-
336 PM EDT FRI AUG 19 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Aug 19, 3:01 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
301 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             COLUMBIA CROSS ROADS    41.84N  76.80W
08/19/2011  E1.25 INCH       BRADFORD           PA   PUBLIC

&&

EMG
Local storm report, Aug 19, 3:12 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       1 S NORTH JACKSON       41.88N  75.58W
08/19/2011  M0.83 INCH       SUSQUEHANNA        PA   TRAINED SPOTTER

            THE RAINFALL HAPPENED IN ONE HOUR AND THE SPOTTER ALSO
            REPORTED PEA SIZED HAIL

&&

MJN
Special weather statement, Aug 19, 3:19 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
319 PM EDT FRI AUG 19 2011

PAZ038-192015-
BRADFORD PA-
319 PM EDT FRI AUG 19 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BRADFORD
COUNTY...

* AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
AND FREQUENT CLOUD TO GROUND LIGHTNING. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SAYRE TO OVERTON...AND MOVING EAST AT 10
MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SHESHEQUIN AT 325 PM EDT...
  LITCHFIELD AT 330 PM EDT...
  TOWANDA AND OVERTON AT 340 PM EDT...
  WYSOX AND SOUTH BRANCH AT 355 PM EDT...
  MACEDONIA AND LIBERTY CORNERS AT 400 PM EDT...
  ROME AND MACEDONIA AT 405 PM EDT...
  ROME AND DURELL AT 410 PM EDT...
  WINDHAM AT 415 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4157 7670 4200 7661 4199 7626 4155 7636

HEDEN
Special weather statement, Aug 19, 3:22 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
322 PM EDT FRI AUG 19 2011

NYZ015-022-192015-
STEUBEN NY-YATES NY-
322 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN STEUBEN AND
YATES COUNTIES...

* AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR MIDDLESEX...AND MOVING
  EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  POTTER AT 330 PM EDT...
  FRIEND AND GUYANOGA AT 335 PM EDT...
  YATESVILLE AND BRANCHPORT AT 340 PM EDT...
  BLUFF POINT AND FERGUSON CORNERS AT 345 PM EDT...
  BENTON AND KEUKA PARK AT 350 PM EDT...
  MILO MILLS AND PENN YAN AT 355 PM EDT...
  MILO CENTER AT 400 PM EDT...
  MAYS MILLS AT 405 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4273 7735 4277 7731 4276 7695 4272 7694
      4268 7691 4257 7689 4255 7690 4259 7737
      4267 7737

SLI
Local storm report, Aug 19, 3:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
355 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             SPENCER                 42.22N  76.49W
08/19/2011  E0.75 INCH       TIOGA              NY   PUBLIC

&&

MJN
Special weather statement, Aug 19, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
404 PM EDT FRI AUG 19 2011

NYZ015>017-192100-
CAYUGA NY-SENECA NY-YATES NY-
404 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL SENECA...NORTHEASTERN
YATES AND WEST CENTRAL CAYUGA COUNTIES...

* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  KENDAIA...AND MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WILLARD AND BORDER CITY AT 415 PM EDT...
  KENDAIA AT 420 PM EDT...
  ROSE HILL AT 425 PM EDT...
  MAC DOUGALL AT 430 PM EDT...
  ROMULUS AT 435 PM EDT...
  WATERLOO AND HAYTS CORNERS AT 445 PM EDT...
  FAYETTE AT 455 PM EDT...
  EAST VARICK AND CANOGA AT 500 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4277 7699 4287 7699 4288 7698 4298 7664
      4272 7654 4268 7689 4268 7707 4277 7710

SLI

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 10:14 AM EDTSpecial Weather StatementBGMCortland61 min
Aug 19, 10:27 AM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga48 min
Aug 19, 11:22 AM EDTSpecial Weather StatementBGMChenango53 min
Aug 19, 11:58 AM EDTSpecial Weather StatementBGMTioga62 min
Aug 19, 12:13 PM EDTSpecial Weather StatementBGMChenango62 min
Aug 19, 12:29 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego46 min
Aug 19, 1:06 PM EDTSpecial Weather StatementBGMBroome54 min
Aug 19, 1:10 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware50 min
Aug 19, 1:21 PM EDTSpecial Weather StatementBGMOtsego54 min
Aug 19, 1:25 PM EDTSpecial Weather StatementBGMSteuben50 min
Aug 19, 1:48 PM EDTSpecial Weather StatementBGMBroome57 min
Aug 19, 2:00 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben60 min
Aug 19, 2:13 PM EDTFlash Flood WatchBGMBroome, Chemung, Delaware, Steuben, Sullivan, Tioga5 hr
Aug 19, 2:13 PM EDTSpecial Weather StatementBGMOtsego32 min
Aug 19, 2:24 PM EDTAreal Flood AdvisoryBGMBroome, Delaware3 hr
Aug 19, 2:26 PM EDTSpecial Weather StatementBGMSullivan64 min
Aug 19, 2:42 PM EDTSpecial Weather StatementBGMTioga63 min
Aug 19, 2:43 PM EDTSpecial Weather StatementBGMBroome62 min
Aug 19, 2:57 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tioga, Tompkins63 min
Aug 19, 3:00 PM EDTSevere Thunderstorm WarningBGMSullivan20 min
Aug 19, 3:22 PM EDTSpecial Weather StatementBGMYates53 min
Aug 19, 3:30 PM EDTAreal Flood AdvisoryBGMChemung, Tioga3 hr
Aug 19, 4:06 PM EDTSpecial Weather StatementBGMTioga, Tompkins54 min
Aug 19, 4:13 PM EDTSpecial Weather StatementBGMChenango62 min
Aug 19, 4:42 PM EDTAreal Flood AdvisoryBGMChenango, Madison2 hr
Aug 19, 4:59 PM EDTSpecial Weather StatementBGMCortland61 min
Aug 19, 5:10 PM EDTAreal Flood AdvisoryBGMChenango, Cortland100 min
Aug 19, 11:18 AM EDTSpecial Weather StatementBGMBradford57 min
Aug 19, 12:06 PM EDTSpecial Weather StatementBGMBradford54 min
Aug 19, 12:07 PM EDTSevere Thunderstorm WarningBGMBradford52 min
Aug 19, 12:39 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming51 min
Aug 19, 12:43 PM EDTSpecial Weather StatementBGMPike62 min
Aug 19, 1:05 PM EDTAreal Flood AdvisoryBGMBradford, Luzerne, Susquehanna, Wyoming3 hr
Aug 19, 1:22 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming38 min
Aug 19, 1:58 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming3 hr
Aug 19, 2:07 PM EDTAreal Flood AdvisoryBGMWayne3 hr
Aug 19, 2:13 PM EDTFlash Flood WarningBGMLuzerne, Wyoming4 hr
Aug 19, 2:30 PM EDTAreal Flood AdvisoryBGMLuzerne4 hr
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningBGMBradford42 min
Aug 19, 2:37 PM EDTSpecial Weather StatementBGMCarbon38 min
Aug 19, 2:41 PM EDTSevere Thunderstorm WarningBGMLuzerne49 min
Aug 19, 2:52 PM EDTFlash Flood WarningBGMWayne3 hr
Aug 19, 2:56 PM EDTSpecial Weather StatementBGMWayne49 min
Aug 19, 3:01 PM EDTFlash Flood WarningBGMLuzerne3 hr
Aug 19, 3:09 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne3 hr
Aug 19, 3:19 PM EDTSpecial Weather StatementBGMBradford56 min
Aug 19, 3:38 PM EDTAreal Flood AdvisoryBGMBradford2 hr

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.